Glasnik matematički, Vol. 38 No. 1, 2003.
Original scientific paper
Movable categories
P. S. Gevorgyan
Abstract
The notion of movability for metrizable compacta was introduced by K.Borsuk. In this paper we define the notion of a movable category and prove that the movability of a topological space X coincides with the movability of a suitable category, which is generated by the topological space X (i.e., the category X, defined by S.Mardesic).
Keywords
Shape theory; movability; category
Hrčak ID:
1343
URI
Publication date:
1.6.2003.
Visits: 739 *